advertisement
Question
Posted by: Luane | 2012/10/04

Globus

Hi there,

Hope you are well.

Just a quick question I was on cilift 40mg since april and it went really really well with me up until a week ago....now all of a sudden I have the globus feeling and a burning stomach. Just want to know if it is at all possible for the anxiety to break through the cilift? Did it just stop working? Will it go away if the stress gets less....

I really don''t want to go on a higher dosage.

Regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Well, I was well.
Curious matter you raise. I an't offhand think of any good reason why your reation to Cilift should suddenly change after some months, and these aren't typical reactions to this drug. And antidepressants don't "just stop working", usually there's something else afoot if they seem to do so.
You mention"of the stress gets less" which implies there may have been significant added stress which may be more relevant here. A higher dosage usually wouldn't be needed.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Luane | 2012/10/04

So Doc,

Should I just give it some more time, try to relax a bit more and see if it eases?

Is it normal though for the lump in the throat to come through while still on the meds?

Your help is much appreciated

Reply to Luane
Posted by: cybershrink | 2012/10/04

Well, I was well.
Curious matter you raise. I an't offhand think of any good reason why your reation to Cilift should suddenly change after some months, and these aren't typical reactions to this drug. And antidepressants don't "just stop working", usually there's something else afoot if they seem to do so.
You mention"of the stress gets less" which implies there may have been significant added stress which may be more relevant here. A higher dosage usually wouldn't be needed.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement